@article{bwmeta1.element.bwnjournal-article-doi-10_4064-aa117-2-1,
author = {G\"unter Lettl},
title = {Thue equations over algebraic function fields},
journal = {Acta Arithmetica},
volume = {117},
year = {2005},
pages = {107-123},
zbl = {1073.11020},
language = {en},
url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa117-2-1}
}
Günter Lettl. Thue equations over algebraic function fields. Acta Arithmetica, Tome 117 (2005) pp. 107-123. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa117-2-1/